A 66-year-old male asked:
Disclaimer

In general, a major leading cause for people not taking their prescribed high blood pressure medication is the side effect of dizziness, right?

1 doctor answer
Dr. Matt Wachsman
35 years experience in Internal Medicine
No: major reason is they just didn't take it.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Donald Steinmuller
32 years experience in Nephrology and Dialysis
Yes: Blood pressure medication lowers blood pressure and if BP goes too low (usually less than 100 systolic) the low pressure can cause dizzyness when stan ... Read More
1
1 comment
A 34-year-old female asked:
Dr. Jefferson Chen
33 years experience in Neurosurgery
Less need for meds: It sounds like the BP meds are more effective and your BP is lower. There are a couple of considerations: you may be healthier and if you have made li ... Read More
A 73-year-old female asked:
Dr.
Dr. answered
Specializes in
YES!: The pills may this or more concerning is that they may actually work too well and drop your blood pressure too low. Have it checked out and discuss t ... Read More
A 19-year-old female asked:
Dr. Felix Chien
22 years experience in Family Medicine
Follow up with MD: You need to follow up with an DO/MD as soon as you can. A number of symptoms appearing within a short time will need to be deciphered by an urgent car ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month